# SDR MASA200600184

- Difficulty date: January 24, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,334 hours, 15,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7266 BNA - EMERGENCY FWD FLOOR LIGHT INOP.  AOG FOR LIGHT ASSEMBLY AND HARNESS.  MX REPAIRED WIRING.
